Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies

Full text for this resource is not available from the Research Repository.

Wu, ZG, Xu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Chen, MZQ and Su, H (2018) Nonfragile State Estimation of Quantized Complex Networks with Switching Topologies. IEEE Transactions on Neural Networks and Learning Systems, 29 (10). 5111 - 5121. ISSN 2162-237X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37626
DOI https://doi.org/10.1109/TNNLS.2018.2790982
Official URL https://ieeexplore.ieee.org/document/8278849
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords estimators; quantizers; H∞; linear matrix inequality; estimation error; sojourn probability
Citations in Scopus 59 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login